Open Access
2014 Some New Results on the Lotka-Volterra System with Variable Delay
Yangzi Hu, Fuke Wu, Chengming Huang
Abstr. Appl. Anal. 2014(SI18): 1-10 (2014). DOI: 10.1155/2014/537674


This paper discusses the stochastic Lotka-Volterra system with time-varying delay. The nonexplosion, the boundedness, and the polynomial pathwise growth of the solution are determined once and for all by the same criterion. Moreover, this criterion is constructed by the parameters of the system itself, without any uncertain one. A two-dimensional stochastic delay Lotka-Volterra model is taken as an example to illustrate the effectiveness of our result.


Download Citation

Yangzi Hu. Fuke Wu. Chengming Huang. "Some New Results on the Lotka-Volterra System with Variable Delay." Abstr. Appl. Anal. 2014 (SI18) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 3 October 2014

zbMATH: 07022575
MathSciNet: MR3251529
Digital Object Identifier: 10.1155/2014/537674

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI18 • 2014
Back to Top